# SDR CA160210004

- Difficulty date: February 10, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,382 hours
- Engine: Pwc PW150A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: MS3459LS2410P
- Condition: Arced
- Location: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, THE NR 2 AC GEN, PUSHER SYST FAIL, PITOT HEAT 2, ENG ADPT 2 AND R TRU CAUTIONS ILLUMINATED. APPROPRIATE CHECKLISTS WERE CARRIED OUT AND THE AIRCRAFT LANDED NORMALLY AT THE DESTINATION. MAINTENANCE INVESTIGATION REVEALED THAT CONNECTOR 2421-P5-1 SHOWED ARCING DAMAGE. REPLACED CONNECTOR/BACKSHELL. ASSOCIATED WIRING WAS CHECKED SERVICEABLE. AFFECTED SYSTEMS WERE TESTED SERVICEABLE AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
